Opinion/help needed: Hubby has NAFLD... - British Liver Trust

British Liver Trust

22,039 members11,505 posts

Opinion/help needed

fearfultearful
fearfultearful

Hubby has NAFLD cirrhosis and now amongst a lot of things has bladder probs.He has been given Solifenacin.It states not to take if you have severe liver and kidney probs which he does.Can't get to GP for 3 weeks .Consultant has lowered it to 5mg. We don't know what to do for the best.We are scared of his liver being even more compromised.Anyone able to help us ?

15 Replies
oldestnewest
Hidden
Hidden

Hi

It's terrible you have to wait so long especially with husband's condition. Could you perhaps get a telephone consultation? I would have thought your hubby would be able to get a priority appointment, maybe you need to spell things out to them!! Love and hugs Lynne xxxx

sunnysmile
sunnysmile in reply to Hidden

Yep Oldham - a telephone appointment. Hubs can't wait that long.

Best to you

Gwen x

Hello Gwen.Thank you for your help.See my message to Oldham 12

Babs xx

fearfultearful
fearfultearful in reply to Hidden

Hi Lynne.Thank you .We could get one for Tuesday, but it is with the uncaring GP .The one that is impatient and last time we saw her she actually said "what do you expect me to do ".Hubby is in pain with his vascular problems affecting his legs.When I said to help my husband manage his pain,she answered back she was a GP not a magician.I did complain to the manager and the reply was the GP had been having a stressful time and was apologetic. Enough said !You always get appointments with her.I don't want nastiness I feel vulnerable enough and I am trying to avoid people who can upset me.I do appreciate your message.Love and hugs back.Babs xx

Hidden
Hidden in reply to fearfultearful

Hi

There's always out of hours or call 999. It's just unbelievable. Lots of love and hugs Lynne xxxx

If you possibly can I would move to a different practice...

That GP would be in serious trouble if it were me - I have worked in hospital under various situations and they were committed - docs seem to be a little condescending at times and I call them out for it - not acceptable - upset and vulnerable is not good and unacceptable.

Home in on them - maybe like your post something is stressing them - but they need to get a grip on their role as GP - I remember one GP at my local practice who was soo flippin rude to me for a routine check - I turned it round and asked her if she exfoliated her skin - she said no - I said I thought so !!!! shut her up :) xxxxx

Firstly, it is rare these days to find any medication that does not say could cause adverse effects on the liver. One of the hepstologists I saw said he got told off by a GP for allowing a patient to take meds that had this on them. The GP seemed to think they knew better than the hep!!! However, the hep said it is common to see this on most meds and it is not necessary for it to say this.

If you are worried, you can always ask the pharmacist to check it out for you and let them know what other meds have been prescribed. Very often, the pharmacist will have a clearer picture and they can give immediate feedback if you go into their little consulting room.

Hope that helps. All the best.

Thank you.We will go on Monday and speak to him.

Good luck😗

Hi fearful - 3 weeks is too long - needs a telephone appointment - it needs explaining to the receptionist at your docs of the worry you have - at my surgery if an appointment was too long off and I was worried - I told them and got a telephone appointment in 2 hours.

All the best to you and hubs.

Gwen

Hidden
Hidden

Could you phone out of hours GP xxxx

I personally wouldn't take it until you see your GP.

Ring your chemist they would probably be able to advise you! Are they a water tablet??

If your husband's consultant has prescribed it then it should be ok. They usually take into account the effects on or of the liver disease when prescribing or setting the dosage.

You may also like...